# SDR REXA201805250413

- Difficulty date: May 15, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 25,614 hours, 16,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BETA LIGHT WAS CRACKED.  REMOVED & REPLACED THE BETA LIGHT IAW AMM 33-51-13-400-801-A01.  TESTED GOOD.
